# SDR DLM88090404

- Difficulty date: March 12, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 49,081 hours, 36,949 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Sleeve
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV WEAR WAS FOUND ON TAILCONE RELEASE SYSTEM CONTROL CABLE SLEEVE AT Y=1510 BTW 5:00 TO 7:00 O'CLOCK POSITION TAILCONE RELEASE SYSTEM CONTROL CABLE SLEEVE WAS REPLACED IAW MM 20-30-01.
